About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 908093, 13 pages
http://dx.doi.org/10.1155/2014/908093
Research Article

Chaotic Characteristics and Application of Cooperative Game and Evolutionary Game

College of Management Economic, Tianjin University, Tianjin, China

Received 2 October 2013; Accepted 26 December 2013; Published 19 March 2014

Academic Editor: Zbigniew Leśniak

Copyright © 2014 Yujing Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Puu, “The chaotic duopolists revisited,” Journal of Economic Behavior and Organization, vol. 33, no. 3-4, pp. 385–394, 1998. View at Scopus
  2. H. N. Agiza, “Explicit stability zones for Cournot game with 3 and 4 competitors,” Chaos, Solitons and Fractals, vol. 9, no. 12, pp. 1955–1966, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. N. Agiza, “On the analysis of stability, bifurcation, chaos and chaos control of Kopel map,” Chaos, Solitons and Fractals, vol. 10, no. 11, pp. 1909–1916, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. N. Agiza and A. A. Elsadany, “Chaotic dynamics in nonlinear duopoly game with heterogeneous players,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 843–860, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Dubiel-Teleszynski, “Nonlinear dynamics in a heterogeneous duopoly game with adjusting players and diseconomies of scale,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 296–308, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Dragone, L. Lambertini, G. Leitmann, and A. Palestini, “A stochastic optimal control model of pollution abatement,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 2, pp. 117–124, 2010. View at Zentralblatt MATH · View at MathSciNet
  7. A. A. Elsadany, “Dynamics of a delayed duopoly game with bounded rationality,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1479–1489, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Ma and X. Pu, “Complex dynamics in nonlinear triopoly market with different expectations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 902014, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Ma and Y. Yang, “Hyperchaos numerical simulation and control in a 4D hyperchaotic system,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 980578, 16 pages, 2013. View at Publisher · View at Google Scholar
  10. X. Xu, Z. Chen, G. Si, X. Hu, Y. Jiang, and X. Xu, “The chaotic dynamics of the social behavior selection networks in crowd simulation,” Nonlinear Dynamics, vol. 64, no. 1-2, pp. 117–126, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Ding, Q. Mei, and H. Yao, “Dynamics and adaptive control of a duopoly advertising model based on heterogeneous expectations,” Nonlinear Dynamics, vol. 67, no. 1, pp. 129–138, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Liu, X. Chen, L. Zhang, F. Tao, and L. Wang, “Does migration cost influence cooperation among success-driven individuals,” Chaos Solitons Fractals, vol. 45, pp. 1301–1308, 2012.
  13. H. Li, Q. Dai, H. Cheng, and J. Yang, “Cooperation in an evolutionary prisoner's dilemma game with probabilistic strategies,” Chaos Solitons Fractals, vol. 45, pp. 1397–1403, 2012.
  14. E. Ahmed and A. S. Hegazi, “On dynamical multi-team and signaling games,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 524–530, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Ahmed, M. F. Elettreby, and A. S. Hegazi, “On Puu's incomplete information formulation for the standard and multi-team Bertrand game,” Chaos, Solitons & Fractals, vol. 30, no. 5, pp. 1180–1184, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Ahmed, M. F. Elettreby, and A. S. Hegazi, “On quantum team games,” International Journal of Theoretical Physics, vol. 45, no. 5, pp. 907–913, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. F. Elettreby and S. Z. Hassan, “Dynamical multi-team Cournot game,” Chaos, Solitons & Fractals, vol. 27, no. 3, pp. 666–672, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. F. Elettreby and M. Mansour, “On Cournot dynamic multi-team game using incomplete information dynamical system,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10691–10696, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. S. Asker, “On dynamical multi-team Cournot game in exploitation of a renewable resource,” Chaos, Solitons and Fractals, vol. 32, no. 1, pp. 264–268, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Veller and V. Rajpaul, “Purely competitive evolutionary dynamics for games,” Physical Review E, vol. 86, no. 4, Article ID 041907, 2012.
  21. L. Edelstein-Kashet, Mathematical Models in Biology, Random House, New York, NY, USA, 1992.
  22. J. L. Kaplan and J. A. Yorke, “Preturbulence: a regime observed in a fluid flow model of Lorenz,” Communications in Mathematical Physics, vol. 67, no. 2, pp. 93–108, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Wang and J. Ma, “Complexity analysis of a Cournot-Bertrand duopoly game model with limited information,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 287371, 6 pages, 2013. View at Zentralblatt MATH · View at MathSciNet
  24. J. Ma and H. Tu, “Complexity of a duopoly game in the electricity market with delayed bounded rationality,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 698270, 13 pages, 2012. View at Publisher · View at Google Scholar